# SDR AALA20140528006

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 43,015 hours, 20,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT FWD OVERWING EXIT DOOR LIGHTS REMAINED ON WITH POWER OFF.  REPLACED BATTERY PACK B5-103.  OPERATIONS CHECKED NORMAL.
